2003
F. Menéndez-Conde.Fórmulas de tipo-Weyl para dominios exteriores, Aportaciones Matemáticas. Serie Comunicaciones 32 (2003) 125-138. Preprinted
Abstract
Se presenta un recuento histórico de comportamientos asintóticos de tipo-Weyl para dominios exteriores
Matematicas en la distribucion espacial de poblaciones
REALIZATION OF A SIMPLE HIGHER DIMENSIONAL NONCOMMUTATIVE TORUS AS A TRANSFORMATION GROUP C*-ALGEBRA
BlochFloquet waves and localisation within a heterogeneous waveguide with long cracks
Slow decay of end effects in layered structures with an imperfect interface
Eigenfunction expansions and spectral projections for isotropic elasticity outside an obstacle
Propagation of Elastic Waves along Interfaces in Layered Beams
D-Branes in Orientifolds and Orbifolds and Kasparov KK-Theory
Quasi-periodic breathers in Hamiltonian networks of long-range coupling